Differential and Integral Equations

On the support of solutions to the NLS-KdV system

José Jiménez Urrea

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


It is shown that if $(u,v)$ is a sufficiently smooth solution of the initial value problem associated with the Schrödinger-Korteweg-de Vries system such that there exist $a, b\in\mathbb{R}$ with $\operatorname{supp}u(t_j)\subseteq(a,\infty)$ (or$(-\infty,a)$) and $\operatorname{supp}v(t_j)\subseteq(b,\infty)$ (or $(-\infty,b)$), for $j=1,2 \ (t_1\neq t_2)$, then $u\equiv v\equiv0$.

Article information

Differential Integral Equations, Volume 25, Number 7/8 (2012), 611-618.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10] 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]


Urrea, José Jiménez. On the support of solutions to the NLS-KdV system. Differential Integral Equations 25 (2012), no. 7/8, 611--618. https://projecteuclid.org/euclid.die/1356012653

Export citation